# SDR SIMA200422403

- Difficulty date: July 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVIEC DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED CENTER SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM 145/1142 REV 26, 51-20-01,03, 51-40-02, 04,06.  (M)
